MathSciNet Relay Station
MathSciNet bibliographic data
MR2213333 60H05 (60G15 91B28)
Androshchuk, T. O. Approximation of a stochastic integral with respect to fractional Brownian motion by integrals with respect to absolutely continuous processes. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 73 (2005), 17--26; translation in Theory Probab. Math. Statist. No. 73 (2006), 19–29
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement